MathSciNet Relay Station
MathSciNet bibliographic data
MR2524282 92D10 (34C20 34K18 37N25)
Wan, Aying; Zou, Xingfu Hopf bifurcation analysis for a model of genetic regulatory system with delay. J. Math. Anal. Appl. 356 (2009), no. 2, 464–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement